MAUDE Adverse Event Report: BIOSENSE WEBSTER INC THERMOCOOL® SF NAV BI-DIRECTIONAL CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC THERMOCOOL® SF NAV BI-DIRECTIONAL CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Catalog Number BNI35BDH
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 05/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a paroxysmal supraventricular tachycardia (psvt) ablation and the patient experienced cardiac tamponade that required pericardiocentesis.During the procedure, when the physician was looking for target site, cardiac tamponade was found to have occurred.After cardiac tamponade was found to have occurred, it was confirmed whether pericardial effusion was accumulated by echocardiography, and pericardial drainage was performed.After that, blood pressure restored to around 100-110.The patient returned to room with electrocardiogram monitor on.Patient required extended hospitalization.The physician commented after the procedure that there was no causal relationship with the product.Ablation was performed prior to noting the effusion.The effusion occurred after psvt was ablated and recurrence was confirmed, when the thermocool® sf nav bi-directional catheter was re-inserted.No error messages observed on biosense webster equipment during the procedure.The physician's opinion on the cause of the adverse event was the procedure.Transseptal puncture was performed.No evidence of steam pop.Patient has improved.
 
Additional Manufacturer Narrative
The device has been reported as discarded, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device number lot 30998496l and no internal actions related to the complaint was found during the review.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number:.

Brand Name
THERMOCOOL® SF NAV BI-DIRECTIONAL CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19620443
Report Number2029046-2024-02109
Device Sequence Number17750939
Product Code LPB
UDI-Device Identifier10846835003154
UDI-Public10846835003154
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030031/S025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2026
Device Catalogue NumberBNI35BDH
Device Lot Number30998496L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NGEN RF GENERATOR, JAPAN.; UNK NEEDLE.; UNK PUMP.; UNK_CARTO 3.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient SexFemale